advertisement
Question
Posted by: Candy Lady | 2011/08/15

Melodene

Good morning all you lovely ladies. Hope any of you would be able to help me. I have switched to Melodene just over a month ago after various other oral contraceptives has not been agreeing with me. With Ramadaan upon us I have decided to skip the placebos and continue with the second pack of Melodene. For the last couple of days I have been feeling nausea and tender breasts for a bit longer. I''''ll do a pregnancy test this evening or tomorrow morning. Can anybody please advise if the pill have any interference on the test?

Your feedback is highly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill does not interfere with the pregnancy test, but your symtpoms are probably related to skipping the placebos.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/19

The Pill does not interfere with the pregnancy test, but your symtpoms are probably related to skipping the placebos.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement